# SDR AALA20110106TUL10

- Difficulty date: January 6, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 36,396 hours, 16,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 1098 UPPER AFT EAR CRACKED ON THE WINDOW PAN.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
